# SDR SWIA201334205

- Difficulty date: August 12, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 26,225 hours, 16,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5180, AFT EMERGENCY LIGHT EXIT SIGN ON CEILING IS BURNED OUT.   REPLACED NR 3 EPSU BATTERY CHARGER.
